Scholion.ai

Multinomial Approximating Models for Options with k State Variables

Bardia Kamrad, Peter Ritchken

Management Science · 1991 · Volume 37 · Issue 12

DOI: 10.1287/mnsc.37.12.1640

Abstract

Contingent claims whose values depend on multiple sources of uncertainty arise in many financial contracts and in the analysis of real projects. Unfortunately closed form solutions for these options are rare and numerical methods can be computationally expensive. This article extends the literature on multinomial approximating models. Specifically, new multinomial models are presented that include as special cases existing models. The more general models are shown to be computationally more efficient.

Keywords

contingent claims, option pricing, geometric Wiener processes, multinomial lattice

Enable JavaScript for citation tools and additional paper interactions.